Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In ge-> Depression -> St. John's Wort -> Glauc

Posted by saint james on November 6, 1999, at 3:43:18

In reply to Phen/Fen -> Depression -> St. John's Wort -> Glauc, posted by Kay on November 6, 1999, at 1:19:57

> ALSO: Is it true once synthetic seretonin is intro'd it causes natural ser to decrease or d/c?
> Will ser replacements be a way of life?

James here....

AD's are not "synthetic seretonin" AD's effect the natural seretonin already in your body.

Yes phen/fen can make you depressed or make existing depression worse. Take a look at Dr. Bob tips and tricks section check the box that says Phentermine and fenfluramine. People should not mix AD's and weight loss meds I think. There are reports of serotonin syndrome in people using AD + some weight loss meds.

In me Effexor makes me anything but hungry. Some report Wellby does this too. Another thought is Prozac at a higher than normal dose. Redux is a closely related to Prozac and higher doses of Prozac can cause weight loss. Kills 2 birds with 1 pill.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:14655